# SDR FQAR20160221007

- Difficulty date: February 21, 2016
- Submitted: February 29, 2016
- Operation: General aviation
- Aircraft: N442PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843498
- Aircraft time: 17,486 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20710A
- Part serial: F06524210
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER A NORMAL FLIGHT, THE PILOTS NOTICED THERE WAS A LARGE OIL STREAK ON THE LT SIDE OF THE ACFT THAT ORIGINATED FROM UNDER THE ENGINE COWL.  THEY ALSO NOTED THAT THERE WAS LESS THAN 4 QTS OF OIL IN THE ENGINE, DESPITE LEAVING FOR THE 2 HR FLIGHT WITH OVER 7 QTS.  MAINTENANCE PERSONNEL NOTED THE LEAK WAS COMING FROM THE OIL COOLER.
